MAUDE Adverse Event Report: MEDCOMP 4FX50CM SGL PRO PICC CT; PRO-PICC CT

MEDCOMP 4FX50CM SGL PRO PICC CT; PRO-PICC CT
Model Number MR17034102
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated.When the investigation is complete a supplemental report will be submitted.
 
Event or Problem Description
Picc leaks at the junction of tubing to the purple wing.When attaching the infusion with nacl, fluid exits at the end of the tube.

Brand Name
4FX50CM SGL PRO PICC CT
Common Device Name
PRO-PICC CT
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key7337584
Report Number2518902-2018-00022
Device Sequence Number369353
Product Code LJS
UDI-Device Identifier00884908033076
UDI-Public884908033076
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/08/2020
Device Model NumberMR17034102
Device Catalogue NumberMR17034102
Device Lot NumberMJDB590
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/13/2018
Supplement Date Received by Manufacturer02/13/2018
Initial Report FDA Received Date03/14/2018
Supplement Report FDA Received Date11/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR